# SDR ASAA2014072408677

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,340 hours, 7,952 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AUTOLAND, AIRPLANE ATTEMPTED TO LAND 35' OR MORE RT OF CENTERLINE.  LEFT MAIN WAS RT OF RWY 34L CENTERLINE CLICKED OFF AUTOPILOT AND LANDED MANUALLY AT APPROX 10' AS AIRPLANE WAS TRACKING FURTHER FROM CENTERLINE.  ACFT CRITICAL AREAS WERE CLEAR ON GROUND.  ACFT GROUNDED. NO FAULTS LOGGED IN DFCS A & B. ACCOMPLISHED LAND VERIFY TEST REF MM 22-11-00,TEST PASSED.  ACFT REMAINS CATIIIA AUTOLAND ONLY, VERIFIED STATUS SCREW POSITION.
